# SDR 98ZZZX1788

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Cracked
- Location: Nr 4
- Part time: 182 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DIAPHRAGM.  REMOVED AND REPLACED.
